# SDR USAA2012010900001

- Difficulty date: January 7, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,914 hours, 36,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - CRACK ON FRAME AT BS 500D, BETWEEN S20R TO S21R.  REPAIRED FRAME AT BS 500D, BETWEEN S20R TO S21R IAW B737-300 SRM 53-00-07-2R-13.
